my son has just started taking 1 mg on monday in the morring and 2 mg at night. But he just started waking up in his sleep say there are thing on the wall or on the room its like he not awake i called the company and thay told me that this was not been reported before has anyony had this problem.
Sound like what I experienced with a sleep disorder: night terrors. Most often children have these but with certain sleep disorders adults can too. Yes, most definitely a call to your doctor is in order. These can be terrifying and could be just a reaction that is because of just starting on this med. but that's a call for your doctor to make. Not something you want to guess about! ElizaJane
I so agree with everyone else, phone the doctor who gave your son this medication. The terrors are so real to the person experiencing them, this has happened to me before and I will never forget how bad it could be. Hope you get a quick solution from the Dr and your son gets to sleep normally again, let us know how he gets on, Liz.
- Intuniv Information for Consumers
- Intuniv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Intuniv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2011 • 12 answers
Posted 31 Jan 2012 • 3 answers
Posted 3 Oct 2012 • 2 answers
Should Clonazepam / Rivotril be given to a very young child diagnosed with "Sleep Terrors" on a long
Posted 4 Dec 2012 • 1 answer
Posted 12 Aug 2015 • 3 answers